# SDR DALA2020010750098

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 103,985 hours, 14,967 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK DUE TO CREW REPORTING UNABLE TO RETRACT LEFT MAIN LANDING GEAR WITH ASSOCIATED GEAR DOOR AND GEAR DISAGREE INDICATIONS.  MAINTENANCE FOUND A FAILED LEFT MAIN LANDING GEAR SIDE BRACE ACTUATOR. REPLACED THE ACTUATOR AND OPS CHECKED THE LANDING GEAR, FOUND  NORMAL.
